Alert archive / Pennsylvania / Tornado Warnings in 2024

Tornado Warning 7, NWS State College, PA

July 10, 2024Potter County, Pennsylvania

NWS State College, PA issued this tornado warning at Jul 10, 2024, 1:26 PM EDT for Potter County, Pennsylvania. It was in force for 19 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 10, 2024, 1:26 PM EDT (17:26 UTC)
Expired
Jul 10, 2024, 1:45 PM EDT
In force
19 min
Issued by
NWS State College, PA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

County Potter County, PA

The radar

The State College radar (KCCX), 114 km from the middle of the area, began a volume at 17:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 10, 12:06 PM EDTTornado WatchSPC11 hr

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 5.4 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2024-07-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 52 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2024-07-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 448 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
52 J/kg
Mixed-layer CIN
-248 J/kg
Mixed-layer LCL
948 m above ground
0-6 km bulk shear
69 kt
0-1 km storm-relative helicity
448 m²/s²
0-3 km storm-relative helicity
543 m²/s²
Significant tornado parameter
0.0
Supercell composite
5.3

Open this sounding in Storm Lab

The text

As transmitted.

623 
WFUS51 KCTP 101726
TORCTP
PAC105-101745-
/O.NEW.KCTP.TO.W.0007.240710T1726Z-240710T1745Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service State College PA
126 PM EDT Wed Jul 10 2024

The National Weather Service in State College PA has issued a

* Tornado Warning for...
  Northwestern Potter County in north central Pennsylvania...

* Until 145 PM EDT.

* At 126 PM EDT, a severe thunderstorm capable of producing a tornado
  was located near Shinglehouse, moving northeast at 40 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Genesee around 140 PM EDT.

Other locations impacted by this tornadic thunderstorm include
Oswayo.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4200 7775 4189 7803 4188 7812 4192 7815
      4200 7806
TIME...MOT...LOC 1726Z 233DEG 35KT 4194 7805 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Colbert
1 follow-up statement
687 
WWUS51 KCTP 101738
SVSCTP

Severe Weather Statement
National Weather Service State College PA
138 PM EDT Wed Jul 10 2024

PAC105-101745-
/O.CON.KCTP.TO.W.0007.000000T0000Z-240710T1745Z/
Potter PA-
138 PM EDT Wed Jul 10 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 145 PM EDT FOR NORTH
CENTRAL POTTER COUNTY...

At 137 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Genesee, moving northeast at 30 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Genesee around 140 PM EDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4193 7797 4194 7805 4199 7807 4200 7806
      4200 7779
TIME...MOT...LOC 1737Z 228DEG 28KT 4198 7800 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Colbert

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this tornado warning went out at Jul 10, 11:51 AM EDT, 1 hour 35 minutes earlier.

Area forecast discussion, Jul 10, 11:51 AM EDT, 1 hour 35 minutes before
Area Forecast Discussion
National Weather Service State College PA
1151 AM EDT Wed Jul 10 2024

.SYNOPSIS...
The remnants of Tropical Storm Beryl will track north of the
region late today, with a trailing cold front pushing through
this evening. A large Bermuda High will then dominate the
weather over Pennsylvania late this week into early next week.

&&

.NEAR TERM /THROUGH TONIGHT/...
*A widespread severe weather event is expected across Central
 PA and the Susq Valley this afternoon and evening from a broken
 to solid line of TSRA and several preceding, discrete
 supercells.

Both the supercell storms and anticipated QLCS along/just ahead
of a cold front will be able to dine on the juicy tropical
airmass with a near perfect overlap of anomalously high CAPE and
LLVL shear/helicity. Initial LCLs of 3500 to 4500 FT AGL will
be easily lowered to below 1KM AGL by the strong updrafts and
reduced pressure. The low LCLS, terrain influences and areas of
better llvl directional/speed shear near subtle boundaries will
create a rather rare chc for an outbreak of multiple supercells
with potential tornadoes this afternoon (wrn half of the CWA)
and mid afternoon to early evening (ern half).

It's not often that we see such strong dynamics and instab in
Central PA without initial areas of morning/midday showers and
low-topped TSRA that minimize the other convective parameters
necessary for what we may see today. Additionally favored for
today's flavor of SVR is a relatively strong mid level cap of
around 10C at 700 mb that will hold in the instability long
enough for select/discrete TSRA to leverage the high CAPE/Shear
in their favor without much competition.

Otherwise per the previous early morning disc...

Heat continues today with partly sunny skies and 850mb temps
once again near 21C, combined with tropical moisture surging
into the area on a gusty southerly wind over 25 mph at times
between 15-22Z. Heat index values should be a notch higher than
today, with areas of the Lower Susq Valley potentially seeing
heat indices around 105F. Will continue with the Heat Advisory
through this evening across the entire Central Ridge and Valley
Region and Susq Valley.

Beyond the heat, our main focus is on potential severe weather
late today associated with the remnants of TS Beryl passing just
north of the state. The focus of any showers/tsra this morning should
be over the NW Mtns, at the nose of an advancing low level jet.
Most model guidance then points to convective initiation along
the trailing cold front early this afternoon over the Allegheny
Plateau, with this broken line of tsra pushing east across the
forecast area and exiting the eastern counties by around 02Z.

The progged combination of instability and shear become most
impressive late today across Northern PA, where strong 0-6km
and 0-1km shear will combine with capes near 2000 J/kg. Several
HREF members indicate UH values >150 and STP values around 2
across the N Mtns, supporting supercells and possible tornadoes.

Anomalous pwats and instability should result in torrential
downpours in spots late today and the HREF supports localized
2-3 inch amounts. However, aerial average rainfall should be
generally less than a half inch based on ensemble plumes and
relatively fast storm motions should limit the threat of flash
flooding.

The cold front and associated tsra should exit the eastern
counties by late evening. Surface ridging/dry slot is progged to
build into most of Central PA late tonight, accompanied by
clearing skies. However, upper level troughing and Beryl's
remnant surface low should result in overcast skies and lingering
showers across the NW Mtns.

&&

.SHORT TERM /THURSDAY THROUGH FRIDAY/...
Surface ridging/dry slot are progged to push into Central PA
Thursday, resulting in cooler weather with lower humidity. Model
soundings indicate a good deal of cloudiness and scattered
showers will linger Thursday over the NW Mtns associated with
the upper trough over the Grt Lks, with progressively brighter
skies southeast of the Alleghenies. GEFS 2m temp anomalies
indicate highs will be several degrees below average across the
Allegheny Plateau, where clouds will predominate, to near
average over the Lower Susq Valley, where model RH profiles
support partly to mostly sunny skies.

Model guidance supports a high confidence of fair and seasonable
weather over most of the forecast area Friday, as surface high
pressure builds across the western half of the state. However, a
stalled front along the Mid Atlantic coast could potentially
result in a showers/tsra across the extreme southeast part of
the forecast area, primarily south and east of Harrisburg.

&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
Temps will be on the increase again this weekend, with hot
weather sticking around to start off next week (maxes and mins
generally +10F compared to climo). See the climate section for
more details about potential record overnight warmth, including
a notable streak of temperatures at or above 70F at Harrisburg.

With an upper trough remaining over the Great Lakes and a
stationary front in the vicinity of eastern PA, we will
maintain a chance of at least scattered diurnal convection Sat,
maximized over the eastern half of PA. PoPs decrease to just a
slight chance for most of the CWA Sun. Mon and Tue may bring
increased chances for convection as northern stream features try
to cut down the ridge over the East Coast.

&&

.AVIATION /16Z WEDNESDAY THROUGH SUNDAY/...
A breezy southeasterly flow will occur through this afternoon.
VFR to high end MVFR cu clouds will build vertically and areal
coverage-wise through the day and we expect showers/storms to
develop over the western highlands by early aftn. This activity
should intensify as it slowly progresses eastward through the
afternoon and evening hours. Gusty winds and heavy downpours,
and perhaps even an isolated tornado, are possible in the
vicinity of any storms. Tried to time a 3 hour period when
there's an enhanced risk of SW wind gusts of 40-45 KT with the
stronger TSRA.

Lingering showers/storms should pull east of the Susquehanna
Valley during the late evening hours, as winds become westerly
across the area. MVFR (to possibly IFR) cigs are expected to
develop over the western highlands Wed night with the upsloping
westerly flow.

Outlook...

Thu...Reduced cigs over the wrn highlands will improve as the
day progresses. A few lingering -shra are possible across the NW
mtns.

Fri-Sun...Predominantly VFR.

&&

.CLIMATE...
A prolonged stretch of very mild nights is in store thanks to
anomalous moisture in Central PA. The following minimum
temperatures records are in jeopardy of being tied or broken at
Harrisburg and Williamsport this week.

                 HARRISBURG                WILLIAMSPORT
DATE      HIGHEST MIN T    YEAR       HIGHEST MIN T    YEAR
July 9         76          1994
July 10        77          1993            74          1925
July 11        76          1989            72       1910, 1921

The duration of warmth may also end up being notable. Harrisburg has
not dropped below 70 degrees since July 3rd. Here are the longest
stretches with temperatures at or above 70 on record at Harrisburg.

# OF DAYS   DATES      YEAR
17        7/19-8/04    2020
13        8/16-8/28    2021
13        7/13-7/25    2010
12        7/18-7/29    2022
12        7/17-7/28    1999
12        7/20-7/31    1940
11        8/04-8/14    1977
10        8/10-8/19    2016
10        7/14-7/23    2013
10        8/01-8/10    1968
10        7/21-7/30    1898
9         12 times, most recently 7/3-7/11/2020

     .................................................

5+        7/04-??      2024

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
Heat Advisory until 8 PM EDT this evening for PAZ019-026>028-
035-036-045-046-049>053-056>059-063>066.

&&

SYNOPSIS...Lambert/Fitzgerald
NEAR TERM...Lambert/Fitzgerald
SHORT TERM...Fitzgerald
LONG TERM...DeVoir/Evanego/Colbert
AVIATION...Lambert/Evanego
CLIMATE...Banghoff/Colbert
Hazardous weather outlook, Jul 10, 12:51 PM EDT, 35 minutes before
Hazardous Weather Outlook
National Weather Service State College PA
1251 PM EDT Wed Jul 10 2024

PAZ004>006-010>012-017-018-024-025-037-041-042-111700-
Warren-McKean-Potter-Elk-Cameron-Northern Clinton-Clearfield-
Northern Centre-Cambria-Blair-Tioga-Northern Lycoming-Sullivan-
1251 PM EDT Wed Jul 10 2024

...TORNADO WATCH 517 IN EFFECT UNTIL 9 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Tornado Watch.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ035-036-059-063>066-111700-
Fulton-Franklin-Lebanon-Cumberland-Adams-York-Lancaster-
1251 PM EDT Wed Jul 10 2024

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Heat Advisory.

Severe thunderstorms capable of damaging winds and a few tornadoes
are possible this afternoon and evening.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ019-026>028-045-046-049>053-056>058-111700-
Southern Centre-Huntingdon-Mifflin-Juniata-Southern Clinton-
Southern Lycoming-Union-Snyder-Montour-Northumberland-Columbia-Perry-
Dauphin-Schuylkill-
1251 PM EDT Wed Jul 10 2024

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...TORNADO WATCH 517 IN EFFECT UNTIL 9 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Heat Advisory.
   Tornado Watch.

Severe thunderstorms capable of damaging winds and a few tornadoes
are possible this afternoon and evening.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ033-034-111700-
Somerset-Bedford-
1251 PM EDT Wed Jul 10 2024

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This afternoon and tonight.

Severe thunderstorms capable of damaging winds and a few tornadoes
are possible this afternoon and evening.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

In the hours before

Special weather statement, Jul 10, 12:11 PM EDT, 1 hour 15 minutes before
Special Weather Statement
National Weather Service State College PA
1211 PM EDT Wed Jul 10 2024

PAZ011-012-017>019-024-025-101700-
Northern Centre PA-Northern Clinton PA-Cameron PA-Clearfield PA-
Blair PA-Cambria PA-Southern Centre PA-
1211 PM EDT Wed Jul 10 2024

...STRONG THUNDERSTORMS WILL IMPACT EASTERN CLEARFIELD...WESTERN
CENTRE...NORTH CENTRAL BLAIR...SOUTHEASTERN CAMERON...NORTHEASTERN
CAMBRIA AND NORTHWESTERN CLINTON COUNTIES THROUGH 100 PM EDT...

At 1210 PM EDT, Doppler radar was tracking several strong
thunderstorms along a line extending from near Clearfield to 11
miles northwest of Tyrone to near Altoona. Movement was northeast at
55 mph.

HAZARD...Wind gusts of 50 to 55 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Keating, Philipsburg, Woodland, Bald Eagle, Loretto, Osceola Mills,
Chester Hill, Karthaus, Houtzdale, Snow Shoe, North Philipsburg,
Clarence, Port Matilda, South Philipsburg, Sandy Ridge, Blandburg,
Moshannon, Pine Glen, Jeffries, and Lecontes Mills.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

If on or near an area lake, get out of the water and move indoors or
inside a vehicle. Remember, lightning can strike out to 10 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.

A Tornado Watch remains in effect until 900 PM EDT for central and
north central Pennsylvania.

&&

LAT...LON 4142 7792 4115 7780 4078 7807 4046 7871
      4067 7860 4091 7849
TIME...MOT...LOC 1610Z 223DEG 46KT 4096 7833 4080 7838 4058 7853

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH

Lambert
Special weather statement, Jul 10, 12:15 PM EDT, 1 hour 11 minutes before
Special Weather Statement
National Weather Service State College PA
1215 PM EDT Wed Jul 10 2024

PAZ005-006-010-011-101700-
McKean PA-Potter PA-Cameron PA-Elk PA-
1215 PM EDT Wed Jul 10 2024

...STRONG THUNDERSTORMS WILL IMPACT CENTRAL ELK...EASTERN MCKEAN...
NORTHWESTERN POTTER AND NORTHWESTERN CAMERON COUNTIES THROUGH 100 PM
EDT...

At 1215 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Bradford to 20 miles south of Olean to 18
miles northeast of Johnsonburg to St. Marys. Movement was northeast
at 85 mph.

HAZARD...Wind gusts of 50 to 55 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
St. Marys, Johnsonburg, Port Allegany, Smethport, Roulette,
Shinglehouse, Betula, Rew, Coryville, Crosby, Cyclone, East Branch
Dam, Elk River, Kinzua Bridge State Park, Keating Summit, Truman,
Sizerville, Kersey, Eldred, and Austin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

Persons in campgrounds should consider seeking sturdy shelter until
these storms pass.

A Tornado Watch remains in effect until 900 PM EDT for north central
Pennsylvania.

&&

LAT...LON 4200 7804 4165 7808 4125 7866 4138 7869
      4151 7865 4191 7858 4200 7853
TIME...MOT...LOC 1615Z 207DEG 74KT 4191 7850 4178 7842 4168 7843 4152
7850 4139 7858

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH

Lambert
Special weather statement, Jul 10, 12:56 PM EDT, 30 minutes before
Special Weather Statement
National Weather Service State College PA
1256 PM EDT Wed Jul 10 2024

PAZ005-006-010>012-017-018-101745-
McKean PA-Potter PA-Northern Centre PA-Northern Clinton PA-
Cameron PA-Clearfield PA-Elk PA-
1256 PM EDT Wed Jul 10 2024

...STRONG THUNDERSTORMS WILL IMPACT EASTERN ELK...EASTERN
CLEARFIELD...NORTHWESTERN CENTRE...EASTERN MCKEAN...WESTERN POTTER...
CAMERON AND NORTHWESTERN CLINTON COUNTIES THROUGH 145 PM EDT...

At 1256 PM EDT, Doppler radar was tracking numerous strong
thunderstorms along a line extending from 11 miles southeast of
Olean to 22 miles northeast of Johnsonburg to 11 miles east of St.
Marys to 15 miles northeast of Clearfield to 13 miles northwest of
Tyrone. Movement was northeast at 40 mph.

HAZARD...Wind gusts of 50 to 55 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Clearfield, Cameron, Wharton, Philipsburg, Woodland, Coudersport,
Port Allegany, Emporium, Smethport, Hyde, Roulette, Osceola Mills,
Shinglehouse, Plymptonville, Chester Hill, Karthaus, Houtzdale, North
Philipsburg, Clarence, and Betula.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Very heavy rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

Persons in campgrounds should consider seeking sturdy shelter until
these storms pass.

A Tornado Watch remains in effect until 900 PM EDT for central and
north central Pennsylvania.

&&

LAT...LON 4200 7791 4105 7794 4073 7833 4073 7854
      4115 7843 4169 7854 4200 7847
TIME...MOT...LOC 1656Z 206DEG 33KT 4198 7825 4171 7835 4149 7834 4123
7832 4082 7842

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH

Lambert

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 10, 12:11 PM EDTSpecial Weather StatementCTPClearfield49 min
Jul 10, 12:15 PM EDTSpecial Weather StatementCTPElk, McKean45 min
Jul 10, 12:56 PM EDTSpecial Weather StatementCTPCameron49 min
Jul 10, 1:18 PM EDTSevere Thunderstorm WarningCTPCameron, McKean, Potter57 min
Jul 10, 1:48 PM EDTTornado WarningCTPWarren27 min
Jul 10, 2:08 PM EDTTornado WarningCTPPotter52 min
Jul 10, 2:14 PM EDTTornado WarningCTPWarren31 min
Jul 10, 2:32 PM EDTSevere Thunderstorm WarningCTPClinton28 min
Jul 10, 2:43 PM EDTSevere Thunderstorm WarningCTPClinton47 min
Jul 10, 2:46 PM EDTTornado WarningCTPTioga29 min
Jul 10, 3:33 PM EDTSevere Thunderstorm WarningCTPBedford, Blair, Huntingdon57 min
Jul 10, 3:39 PM EDTSevere Thunderstorm WarningCTPLycoming, Tioga51 min
Jul 10, 3:49 PM EDTTornado WarningCTPTioga26 min
Jul 10, 3:55 PM EDTSevere Thunderstorm WarningCTPClinton, Lycoming65 min
Jul 10, 4:45 PM EDTSevere Thunderstorm WarningCTPCentre, Clinton60 min
Jul 10, 4:48 PM EDTSevere Thunderstorm WarningCTPLycoming42 min
Jul 10, 5:23 PM EDTSevere Thunderstorm WarningCTPLycoming52 min
Jul 10, 5:25 PM EDTSevere Thunderstorm WarningCTPLycoming, Sullivan35 min
Jul 10, 5:37 PM EDTSpecial Weather StatementCTPSnyder53 min
Jul 10, 6:02 PM EDTSevere Thunderstorm WarningCTPSnyder, Union43 min
Jul 10, 6:06 PM EDTSpecial Weather StatementCTPBradford24 min
Jul 10, 6:16 PM EDTSpecial Weather StatementCTPLycoming29 min
Jul 10, 6:34 PM EDTSevere Thunderstorm WarningCTPSullivan41 min
Jul 10, 6:47 PM EDTSpecial Weather StatementCTPClinton28 min
Jul 10, 6:55 PM EDTSevere Thunderstorm WarningCTPColumbia, Lycoming, Montour, Sullivan50 min
Jul 10, 7:02 PM EDTSevere Thunderstorm WarningCTPCentre, Clinton43 min
Jul 10, 7:10 PM EDTSpecial Weather StatementCTPFranklin50 min
Jul 10, 7:23 PM EDTSevere Thunderstorm WarningCTPAdams, Franklin52 min
Jul 10, 7:35 PM EDTSpecial Weather StatementCTPLycoming40 min
Jul 10, 7:48 PM EDTSevere Thunderstorm WarningCTPCumberland, Juniata, Perry, Snyder72 min

Nearby

Tornado Warnings in Pennsylvania, 2024Every tornado warning in 2024Tornadoes in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.